# SDR AU960299

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 47G-3B-1
- Engine: Lyc VO435A1F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: L201552
- Condition: Worn
- Location: R Engine Cyl Sec
- Component: Lyc, VO435A1F
- Stage of operation: IN
- Nature of condition: O, E, R
- Precautionary procedure: K

## Discrepancy

(AUS) ALL SIX CYLINDERS FOUND TO HAVE EXCESSIVE WEAR TO PISTONS, RINGS AND VALVE TRAIN INCONSISTANT WITH TIME SINCE OVERHAUL - SUSPECTCAUSED BY UNREPORTED ENGINE OVERSPEED
